# SDR IPXA2015051989224

- Difficulty date: May 5, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,690 hours, 16,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 10 CRACK, 1.15" WAS FOUND ON THE STRINGER 20R AT BS 1504.  REPAIR IAW SR 3-3253389894 AND EO B767-5310-57390-A.
